# SDR AALA20060563

- Difficulty date: August 14, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 38H INOPERATIVE.  RECONNECTED WIRING AT LOWER CONNECTION ON SEAT 38H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
